Galerkin methods for nonlinear Sobolev equations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

17 Citations (Scopus)

Abstract

We study Galerkin approximations to the solution of nonlinear Sobolev equations with homogeneous Dirichlet boundary condition in two spatial dimensions and derive optimal L2 error estimates for the continuous Crank - Nicolson and Extrapolated Crank - Nicolson approximations.
Original languageEnglish
Pages (from-to)54-66
Number of pages13
JournalAequationes Mathematicae
Volume40
Issue number1
DOIs
Publication statusPublished - 1 Dec 1990
Externally publishedYes

Keywords

  • AMS (1980) subject classification: Primary 65N15, 65N30

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this